[SaneVax: One week after taking Gardasil a young Australian girl suffers a host of ‘mysterious’ ailments. The local public hospital staff is apparently willing to examine any potential cause except the vaccine. The obvious question would be, if there was no possible link between the vaccine and this girl’s new medical conditions, why not closely examine the possibility and rule it out?]
Mother links daughter’s mystery illness to vaccine
By Andrew Dowdell, Adelaide Now
TWO months ago, Jessica Lock was a typical 13-year-old – outgoing, healthy and happy.
Yet now she is a stranger in her own home, racked by an array of mysterious ailments.
A week after being administered in February with the anti-cervical cancer vaccine Gardasil at her school, the teenager began fainting and experiencing strong head pains – and her parents say she has lapsed into a semi-permanent, child-like state.
Mother Shelley Lock believes her daughter suffered a severe and extremely rare reaction to Gardasil but said public hospital staff had been unwilling to examine a link, with one doctor inferring Jessica’s condition was psychosomatic.
“It is frustrating because she was completely healthy before this, she had no stress, had just started Year 8 and was meeting new friends, has a good family, so to have it inferred that it was just stress or psychological was very frustrating,” Mrs Lock said.
Exhaustive tests ruled out other potential causes such as brain tumours.
Leave a Reply